# SDR UALA2010042101336

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 44,193 hours, 16,532 cycles
- Engine: Pwa PW2040
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411N111310
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OF FWD LT PAX WINDOW FRAME FELL OFF. FOUND COVER OVER LT OVERWING EXIT DOOR HANDLE SECURED ONLY BY LANYARD.  COVER FOUND CRACKED NOT ALLOWING COVER TO SNAP SECURELY IN PLACE.  PERFORMED INTERIM REPAIR OF CRACK ON INSIDE OF COVER WITH TAPE, COVER NOW SECURE.  OPS OF COVER TO ACCESS HANDLE IN EGRESS SITUATION IS NOT AFFECTED.  PART APPEARS TO BE COVER-HANDLE.
